brain-icon
Vitamin B12 deficiency
I have was diagnosed with vitamin B12 deficiency last year. I was advised methycobal shots by the doctor. In the beginning it was getting better but now I feel weak, confused and trouble talking. I take these vitamin B12 shots then for a day everything is fine but the very next day the same confusion begins. Wht to do?
1978 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Buddy why did u checked ur vit B12. At this ages? dear surely ur confusion is ur habit of missing or not honouring Ur responsibility.... u may find it funny. but observe in side...s?only u. Consult ayurved dr he'll make all available health n fitness
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +189
Consult with a doctor
Online now
You have to take multimineral & vit. Cap. As well as start with exercise to enhance its effects on your body as well. Sexual working is going normal?
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

B12 deficiency symptoms
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.